MAUDE Adverse Event Report: TELEFLEX MEDICAL PU DP-52K DISP PUNCH 5.2MM; INSTRUMENTS, SURGICAL, CARDIOV

TELEFLEX MEDICAL PU DP-52K DISP PUNCH 5.2MM; INSTRUMENTS, SURGICAL, CARDIOV
Model Number IPN056400
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: during use on a patient on (b)(6) 2022 during a coronary bypass, the punch had difficulty returning to its initial position.There was no patient consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).One unit of catalog number dp-52k (pu dp-52k disp punch 5.2mm) was received for analysis.Sample wasn't received in its original packaging.No visual defects were observed.No gaps between core and blade were detected.A dimensional inspection was not performed as part of this complaint investigation.The sample was activated several times and it was verified that it's work properly without getting stuck.The sample was operated with a foam and no issues were observed with the cut.The device history record of batch number 74e2100516 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.Customer complaint cannot be confirmed since no problem found on sample.

Brand Name
PU DP-52K DISP PUNCH 5.2MM
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOV
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16086357
Report Number3004365956-2023-00001
Device Sequence Number19344064
Product Code DWS
UDI-Device Identifier14026704714114
UDI-Public14026704714114
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Model NumberIPN056400
Device Catalogue NumberDP-52K
Device Lot Number74E2100516
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown